# SDR AALA201511039005

- Difficulty date: November 2, 2015
- Submitted: November 3, 2015
- Operation: Air carrier
- Aircraft: N754UW
- Make and model: Airbus A319-112
- Aircraft serial: 1328
- Aircraft time: 35,559 hours, 26,909 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Condition: Defective
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT COMPLAINED OF A SMELL OF BURNING RUBBER AROUND THE AFT LAVATORIES. R & R CEILING LIGHT BALLAST AT 22 DEF IAW AMM 33-21-11.  OPERATIONS CHECKED GOOD.
